Turkish Journal of Mathematics
Existence of solution for some two-point boundary value fractional differential equations
Using a fixed point theorem, we establish the existence of a solution for a class of boundary value fractional differential equation. Secondly, we will adopt the method of successive approximations to obtain an approximate solution to our problem. Furthermore, using the Laplace transform technique, an explicit solution to a particular case of our problem is obtained. Finally, some examples are given to illustrate our results.
Fractional differential equations, Riemann-Liouville fractional derivative, existence of solutions, fixed point theory, Laplace transform
ISIFE, KENNETH IFEANYI
"Existence of solution for some two-point boundary value fractional differential equations,"
Turkish Journal of Mathematics: Vol. 42:
6, Article 10.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss6/10